MAUDE Adverse Event Report: BEMIS DE MEXICO, SA DE CV BEMIS QUICK FIT 1500CC SUCTION LINER; SUCTION SYSTEM CANISER LINER

BEMIS DE MEXICO, SA DE CV BEMIS QUICK FIT 1500CC SUCTION LINER; SUCTION SYSTEM CANISER LINER
Model Number 1504
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempting to get sales rep to meet with complainant.Complainant not responding to date.
 
Event or Problem Description
Customer reports that they had a suction liner with a tear in it as they prepared to remove it from the canister, allowing for suctioned contents to spill into the canister.

Brand Name
BEMIS QUICK FIT 1500CC SUCTION LINER
Common Device Name
SUCTION SYSTEM CANISER LINER
Manufacturer (Section D)
BEMIS DE MEXICO, SA DE CV
av texas #200
parque industrial nacional
cienega de flores, 65550
MX  65550
MDR Report Key9130827
Report Number3011198121-2019-00003
Device Sequence Number2376953
Product Code GCX
UDI-Device Identifier00073088149213
UDI-Public0073088149213
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K771737
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/27/2019
Report Date (Section F) 09/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/20/2022
Device Model Number1504
Device Catalogue Number1504
Device Lot Number179890
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/05/2019
Device Age4 MO
Event Location Outpatient Diagnostic Facility
Date Report to Manufacturer09/05/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2019
Initial Report FDA Received Date09/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1